RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 195–205 (Mi dvmg381)  

On the optimal control problem for equations of acoustic wave diffraction

L. V. Illarionova

Computer Centre of Far Eastern Branch RAS

Abstract: One consider the optimal control problem for stationary equations of acoustic waves diffraction on three-dimensional inclusion in unbounded homogeneous medium. The problem is to minimize $L^2$-deviation of pressure field in inclusion from the given. The control is the field source in the exterior medium.

Key words: acoustic wave diffraction, optimal control problem, Helmholtz equation.

Full text: PDF file (496 kB)
References: PDF file   HTML file
UDC: 517.95+517.977
MSC: 35J05
Received: 17.09.2018

Citation: L. V. Illarionova, “On the optimal control problem for equations of acoustic wave diffraction”, Dal'nevost. Mat. Zh., 18:2 (2018), 195–205

Citation in format AMSBIB
\Bibitem{Ill18}
\by L.~V.~Illarionova
\paper On the optimal control problem for equations of acoustic wave diffraction
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 195--205
\mathnet{http://mi.mathnet.ru/dvmg381}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg381
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:44
    Full text:10
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019